# SDR SWIA2021091360983

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Grooved
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SLAT TRACK 3-3 HAS WEAR GROOVES ON LOWER SURFACE     (C-CHECK RO 9/8/2021)   BLENDED DAMAGE ON LH SLAT TRACK 3-3. REF. CRJ900 SRM 51-12-00-001-001-A01. COMPLIED WITH MHIRJ REO 690-57-42-813 REV. --, DATED 2021-07-22 STEPS 1-7. SEE CONTINUE CARD FOR FURTHER DETAILS. / COMPLIED WITH SKYWEST TASK CARD 27-900-1009-SKY AND TASK CARD 51-900-1002-SKY / OPS. TEST GOOD
